# SDR N6WA2024090102

- Difficulty date: August 31, 2024
- Submitted: September 1, 2024
- Operation: Air carrier
- Aircraft: N554GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10297
- Aircraft time: 32,720 hours, 23,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR20R FS319 TO FS 349 CORRODED.  REPLACED INTERCOSTAL AT STGR20R FS319 TO FS349 IAW CRJ SRM 51-42-06 AND 51-42-21.
